MAUDE Adverse Event Report: Ethicon Inc. STAINLESS STEEL; Suture, Nonabsorbable, Steel

Ethicon Inc. STAINLESS STEEL; Suture, Nonabsorbable, Steel
Catalog Number M650G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury

Brand Name
STAINLESS STEEL
Common Device Name
Suture, Nonabsorbable, Steel
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.-San Lorenzo PR
road 183, km 8.3
san lorenzo PR 00754
PR   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50859035
Report Number2210968-2026-09495
Device Sequence Number13174703
Product Code GAQ
UDI-Device Identifier10705031045439
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170767
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM650G
Device Lot Number101KGD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown